Follow
Julian Sieber
Julian Sieber
Verified email at imperial.ac.uk - Homepage
Title
Cited by
Cited by
Year
Slow-fast systems with fractional environment and dynamics
XM Li, J Sieber
The Annals of Applied Probability 32 (5), 3964-4003, 2022
102022
Bounds on the bipartite entanglement entropy for oscillator systems with or without disorder
V Beaud, J Sieber, S Warzel
Journal of Physics A: Mathematical and Theoretical 52 (23), 235202, 2019
92019
Functional limit theorems for Volterra processes and applications to homogenization
J Gehringer, XM Li, J Sieber
Nonlinearity 35 (4), 1521, 2022
22022
Mild Stochastic Sewing Lemma, SPDE in Random Environment, and Fractional Averaging
XM Li, J Sieber
arXiv preprint arXiv:2108.05573, 2021
12021
Recovery Maps for Approximate Markov Chains—a Matrix Product State Perspective
J Sieber
TU München, 2017
12017
Quantitative Universal Approximation Bounds for Deep Belief Networks
J Sieber, J Gehringer
arXiv preprint arXiv:2208.09033, 2022
2022
On the (Non-) Stationary Density of Fractional-Driven Stochastic Differential Equations
XM Li, F Panloup, J Sieber
arXiv preprint arXiv:2204.06329, 2022
2022
Formulae for the Derivative of the Poincaré Constant of Gibbs Measures
J Sieber
Stochastic Processes and their Applications 140, 1-20, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–8